# SDR SWIA2025F01390

- Difficulty date: July 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP ON THE PRESSURE FLOOR BEAM BL27L TO SILL -BL43L FS559.00 HAS TWO AREAS OF CORROSION. MARKED  (C-CHECK RO 09/24/2025)BLENDED CORROSION FROM STRAP FROM PRESSURE FLOOR BEAM BL27L TO SILL BL43L AT FS559.00 AREAS 2 EA REF: CRJ 200 SRM 51-21-06-00. MATERIAL LOSS: 0.014" MAX MATERIAL LOSS ALLOWED IS 10% OF ORIGINAL THICKNESS OR 0.005". THEREFORE IS OUT OF LIMITS REF. CRJ200 SRM 53-41-43-01 AND CRJ200 SRM 53-00-00-01. INSTALLED NEW STRAP FROM PRESSURE FLOOR BEAM BL27L TO SILL BL27L AT FS559.00  REF: CRJ 200 SRM 51-42-06-00 & DWG 601R31025 REV: N. AND COMPLIED WITH TASK CARD 51-900-1003-SKY AND LEAK CHECK GOOD SEE CONTINUE CARD FOR DETAILS
